# SDR A6WA202407058774

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 43,433 hours, 43,075 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6060 - AFTER TO GEAR UP NLG WOULD NOT RETRACT RAN QRH GEAR DOWN IN GREEN . NO ASSOC MSG, NO MAN RELEASE. HYDS ON. ATC DECLARED EMER, NO HARD. AIRCRAFT REMOVED FROM SERVICE.   INSPECTED AND FOUND NLG TOW GUARD COLLAR MIGRATED UP AND DAMAGED NLG PROX SENSOR AND BRACKET. INSTALLED GEAR PINS AND REMOVED FLAGS IAW AWA SUP 11-054A. R+R NLG WOW PROX SNESOR BRACKET. REF AMM 32-61-25 NO DAMAGE NOTED TO  PROX SENSOR OR HARNESS. PEROFMRED GEAR SWING TO VERIFY OPERATION. ALL FUNCTIONS CORRECT.
